# SDR USAA051648

- Difficulty date: December 29, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 40,903 hours, 40,903 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Clevis
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION CLEVIS R4 ON HORIZ STAB.  REMOVED CORROSION; BLENDED GOUGES, REPLACED BUSHING PER SRM 55-10-10, DEFECT SIZE: 2" CORROSION; 1/4" GOUGES 3 EA.
